Solving singular evolution problems in sub-Riemannian groups via deterministic games
MetadataShow full metadata
In this manuscript, we prove the existence of viscosity solutions to singular parabolic equations in Carnot groups. We develop the analysis by constructing appropriate deterministic games adapted to the algebraic and differential structures of Carnot groups. We point out that the proof of existence does not require a comparison principle and it is based on an Arzela-Ascoli-type theorem.
CitationOchoa, P., & Ruiz, J. A. (2021). Solving singular evolution problems in sub-Riemannian groups via deterministic games. Electronic Journal of Differential Equations, 2021(57), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.